Return
Biography

Prof. Mehmet Gürdal

Department of Mathematics

Süleyman Demirel University, Turkey

Professor


Email: gurdalmehmet@sdu.edu.tr, mgurdal32@hotmail.com


Qualifications

2004 Ph.D., Süleyman Demirel University, Turkey

1999 M.Sc., Süleyman Demirel University, Turkey

1997 B.Sc., Kırıkkale University, Turkey


Publications (Selected)

  1. Hardy Type Inequaltiy For Reproducing Kernel Hilbert Space Operators and Related Problems, (with Garayev, M.T. and Saltan, S.), Positivity, 21(4), 1615-1623, 2017.
  2. Berezin Number Inequality for Convex Function in Reproducing Kernel Hilbert Space, (with Yamanci, U. and Garayev, M T.), Filomat, 31(18), 5711-5717, 2017.
  3. On numerical radius and Berezin number inequalities for reproducing kernel Hilbert space, (with Yamanci, U.), New York Journal of Mathematics, 23, 1531-1537, 2017.
  4. Uniqueness properties of the solution of the inverse problem for the Sturm-Liouville equation with discontinuous leading coecient, (with Adiloglu, A.N. and Knc, A.N.), Anais da Academia Brasileira de Cincias, 89(4), 2547-2561, 2017.
  5. Cluster points via ideals, (with Savas, E.), Ukrainian Mathematical Journal, 69 (3), 324-331, 2017.
  6. Inverse problems for the Sturm-Liouville equation with the discontinuous coecient, (with Nabiev., A.A. and Saltan, S), Journal of Applied Analysis and Computation, 7, 559-580, 2017.
  7. Berezin symbols and Borel Summability, (with Garayev, M.T. and Yamanci, U.), Quaestiones Mathematicae, 40(3), 403-411, 2017.
  8. Std-statistical convergence in intuitionistic fuzzy normed spaces, (with Yamanci, U.), Notes on Intuitionistic Fuzzy Sets, 22, 52-58, 2016.
  9. Berezin symbols and Abel convergence of sequences and series, (with Garayev, M. T. and Deger, H.), Proceedings of the Romanian Academy-series A: Mathematics, Physics, Technical Sciences, Information Science, 17, 203-209, 2016.
  10. Description of Bloch spaces, weighted Bergman spaces and their invariant subspaces, and related questions, (with Garayev, M.T. and U. Yamanci), Kuwait Journal of Sciences, 43, 99-106, 2016.
  11. Ideal convergent Function Sequences in Random 2-Normed spaces, (with Savas, E.), Filomat, 30, 557-567, 2016.
  12. Classical inequalities and inverse power inequalities for Berezin number of operators, (with Karaev, M. T. and Okutan, A.), Math Inequl. & Appl., 19, 883-891, 2016.
  13. Reproducing kernels, Englis algebras and some applications, (with Karaev, M. T. and Huban, M. B.), Studia Mathematica, 232, 113-141, 2016.
  14. Statistical convergence and operators on Fock spaces, (with Yamanci, U.), New York Journal of Mathematics, 22, 199-207, 2016.